Ask a Question
  
  
  
Top Posters
Since Sunday
24
24
23
23
23
22
21
21
21
20
20
20
New Topic  
wrote...
Posts: 29
Rep: 0 0
2 weeks ago
A patient previously experienced an anaphylactic reaction to penicillin G. Which of the following medications should not be administered to this patient due to the potential for cross-sensitivity?
A)Lactulose (Chronulac)
B)Ketoconazole (Nizoral)
C)Kanamycin (Kantrex)
D)Cefadroxil (Duricef)
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 4 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 87
2 weeks ago
Sign in or Sign up in seconds to unlock everything.
D
Feedback:
Cefadroxil (Duricef) is a cephalosporin. Administration of cephalosporins or carbapenems should be avoided if possible in people with life-threatening allergic reactions to penicillin. Lactulose reduces blood ammonia by resident intestinal bacteria. It is not contraindicated in the event of penicillin anaphylaxis. Ketoconazole is an antifungal and does not possess cross-sensitivity to penicillin. Kanamycin is an aminoglycoside and does not possess cross-sensitivity to penicillin.

1
Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  145 People Browsing
Related Images
 379
 103
 61
Your Opinion
In one word, how would you rate our website?
Votes: 80